# SDR AALA202410144884

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,330 hours, 27,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 27ABC EMERGENCY LIGHTING IN THE AISLE IS HANGING DOWN BY THE WIRES ON THE SIDE OF 27C. REATTACHED AISLE EMERGENCY LIGHT AT ROW 27C. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
